# SDR SWAA2021031753643

- Difficulty date: February 14, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STIFFENER FLOOR STRUCTURE BS 540 BETWEEN RBBL 24.5 AND LBBL 24.5 AT PASSENGER CABIN (2 EA) / REPLACED STIFFENERS (2EA) FLOOR STRUCTURE BS 540 BTW RBBL 24.5 AND LBBL 24.5 AT PASSENGER CABIN IAW B737-700 SRM 51-10-02 ITEM #9 51-40-02 AND IPC 53-42-11-66 PN USED 143A5240-35 PO 2021-114572 PN 143A5240-36 PO 2021-119571
